# SDR ASAA2023070643972

- Difficulty date: July 6, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 44,085 hours, 15,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHEILD JUST FWD OF CARGO DOOR IS CORRODED (PER JERRY). GROUNDED - YES. REPLACED SHIELD P/N: 146A8127U12, P.O. # 1064914.1 IAW B737-NG SRM 51-40-02 AND BAC DWG 146A0081 REV A REINSTALLED PANELS 140BF & 140EF AND SEALED IAW B737-800 AMM 25-52-10-400-801.
